Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Behavior at the boundary of a solution to Plateau's problem


Author: John E. Brothers
Journal: Bull. Amer. Math. Soc. 79 (1973), 345-349
MSC (1970): Primary 49F22; Secondary 49F10, 53A10
DOI: https://doi.org/10.1090/S0002-9904-1973-13163-5
MathSciNet review: 0315562
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. K. Allard, On boundary regularity for Plateau's problem, Bull. Amer. Math. Soc. 75 (1969), 522-523. MR 39 #3140. MR 241802
  • 2. W. K. Allard, On the first variation of a varifold, Ann. of Math (2) 95 (1972), 417-491. MR 307015
  • 3. J. E. Brothers, A characterization of integral currents, Trans. Amer. Math. Soc. 150 (1970), 301-325. MR 42 #1034. MR 266125
  • 4. J. E. Brothers, Stokes theorem, Amer. J. Math. 92 (1970), 657-670. MR 43 #486. MR 274726
  • 5. J. E. Brothers, Stokes theorem. II, Amer. J. Math. 93 (1971), 479-484. MR 293065
  • 6. H. Federer, Geometric measure theory, Die Grundlehren der math. Wissenschaften, Band 153, Springer-Verlag, New York, 1969. MR 41 #1976. MR 257325
  • 7. J. Král, The Fredholm method in potential theory, Trans. Amer. Math. Soc. 125 (1966), 511-547, MR 35 #4006. MR 209503
  • 8. J. Král, Flows of heat and the Fourier problem, Czechoslovak Math. J. 20 (95) (1970), 556-598. MR 42 #6437. MR 271554
  • 9. J. Radon, Über die Randwertaufgaben bein logarithmischen Potential, S.-B. Akad. Wiss. Wien. 128 (1919), 1123-1167.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49F22, 49F10, 53A10

Retrieve articles in all journals with MSC (1970): 49F22, 49F10, 53A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13163-5

American Mathematical Society